# SDR DALA1128259858

- Difficulty date: April 16, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Sta 200 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE FOUND TO BE CRACKED AT STA 200, LBL 25.  REMOVED IAW SRM 51-30-5, PG 1-3, FIG 1, MAT. ID 2652479 EXTRUSION, IAW SRM 53-13-1, PG 25, 26, FIG 11, LOCATED AND DRILLED EXTRUSION IAW SRM 51-10-4,  PG 1, PARA 2.  TREATED AND PRIMED IAW 51-10-3, PARA 14, 21,  AND INST AW SRM 51-30-5, PARA 7, STA 200, LBL 25.
